# SDR UALA2011061002863

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 78,607 hours, 12,640 cycles
- Engine: Pwa PW4060
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 284T02163
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CARGO LOADING CONTROL PANEL, FOUND FLOODLIGHT ASSY TAPED OVER.  (NO LENS COVER, & NO BULB) ASSY LOOSE.  DURING REPLACEMENT, CTR POST SHORTED & PIT LIGHTS OUT.  NEED NEW LT ASSY (PCN=563-0377)  ITEM 275, USING BULB 1495X.  REPLACED LIGHT ASSY.  TESTS OKAY.
